text.skipToContent text.skipToNavigation
Shipping truck
Motrin children's ibuprofen oral suspension 100 mg/5 ml ages 2 to 11 dye free berry flavour 120 ml#000000000000171868

$10.49

Private brand
Medication
Natural health product
Member price
Eco-friendly
Pickup in store - Free
Home delivery Available

Drug caution code

Drug caution code

The owner-pharmacists affiliated to Familiprix are solely responsible for the sale of these products, which are under their control and supervision. Any medication or natural health product may cause serious adverse reactions and/or interact with other medications. Carefully read the label, warnings and inserts provided by the manufacturer and talk to your pharmacist when purchasing such medications or natural health products. Always keep medications and natural health products out of the reach of children. In order to avoid any adverse effects caused by a medication or natural health product, please refer to the product's Drug Caution Code.
Shape DROPS
Sub brand name Children's
U.P.C 064541308995
#NPN N/A
#DIN 02242365
Content 100.0 MG / 5.0 ML
Directions
- Shake well before using
- Use enclosed dosage cup
- If possible, dose according to body weight


Weight; lb: Under 24: 24-35, kg: Under 11: 11-15.9; Ages (yrs) Under 2: 2-3; Single Oral Dose: Use Infants' MOTRIN® 5 mL
Weight; lb: Under 24: 36-47, kg: Under 11: 16-21.9; Ages (yrs) Under 2: 4-5; Single Oral Dose: Use Infants' MOTRIN® 7.5 mL
Weight; lb: Under 24: 48-59, kg: Under 11: 22-26.9; Ages (yrs) Under 2: 6-8; Single Oral Dose: Use Infants' MOTRIN® 10 mL
Weight; lb: Under 24: 60-71, kg: Under 11: 27-31.9; Ages (yrs) Under 2: 9-10; Single Oral Dose: Use Infants' MOTRIN® 12.5 mL
Weight; lb: Under 24: 72-95, kg: Under 11: 32-43.9; Ages (yrs) Under 2: 11; Single Oral Dose: Use Infants' MOTRIN® 15 mL

- Single dose may be repeated every 6 - 8 hours as needed
- Do not give more than 4 doses in 24 hours, unless directed by a doctor
- Use the lowest effective dose for the shortest duration.
WARNINGS STOMACH BLEEDING WARNING: This product may cause stomach bleeding. Symptoms may include
- feeling faint
- vomiting blood
- bloody or black stools. The chance of stomach bleeding is higher if your child:- has had stomach ulcers or bleeding problems
- takes a blood thinner or steroid drug
- takes with other drugs containing an NSAID like acetylsalicylic acid (ASA), ibuprofen, naproxen, or prescription anti-inflammatory drugs.
ALLERGY ALERT: Ibuprofen may cause a severe allergic reaction, especially in people allergic to ASA. Stop use and get medical help right away if your child has
- severe itching
- hives
- swelling of eyes and mouth
- skin blisters/rash
- difficulty breathing
- shock.

DO NOT USE
- if your child is taking ibuprofen or ASA, allergic to ibuprofen, ASA, salicylates, NSAIDs, or any of the inactive ingredients in this product
- right before or after heart surgery
- in adults.

ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU have a child that
- has ulcers or stomach bleeding, high blood pressure, asthma, heart disease, diabetes, liver or kidney disease
- is under a doctor's care for any other serious condition- takes any other medication especially daily low-dose ASA (81 to 325 mg), anticoagulants or corticosteroids- is dehydrated (significant fluid loss) due to continued vomiting, diarrhea or lack of fluid intake.

WHEN USING THIS PRODUCT
- take with food or milk if upset stomach occurs- the risk of heart attack or stroke may increase if your child uses more than directed or for longer than directed.

STOP USE AND ASK A DOCTOR IF
- your child has signs of stomach bleeding (see Stomach bleeding warning above)- pain gets worse or lasts for more than 5 days
- fever gets worse or lasts for more than 3 days
- any new symptoms occur.


KEEP OUT OF REACH OF CHILDREN. In case of overdose, call a Poison Control Centre or get medical help right away.
8 Hour Fever Relief

FAST RELIEF OF PAIN DUE TO:
- Headache
- Sore Throat
- Earache
- Toothache
- Immunization
- Colds & Flu
- Body aches, sprains & strains

Uses Temporarily
- relieves mild to moderate aches and pains due to: sore throat, earache, common cold or flu, headache, toothache, immunization, body aches, sprains and strains
- reduces fever

Children's MOTRIN® provides up to 8 hours of relief of fever

Inactive ingredients acesulfame potassium, citric acid, flavours, glycerin, polysorbate 80, pregelatinized corn starch, purified water, sodium benzoate, sucrose, xanthan gum.
Alcohol Free
Purpose
Ibuprofen 100 mg (NSAID)* Pain reliever, Fever reducer